MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE S/T 30X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON NEEDLE ECLIPSE S/T 30X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305892
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
The cap broke loose when trying to close the safety device.No harm.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number 305892 and lot number 2411006.The review did not reveal any abnormalities detected during the production process that could have contributed to the reported defect, and all quality tests were found to be within specification.To aid in the investigation of this issue, one (1) picture sample was received for evaluation by our quality team.Through examination of the picture, a safety shield component was observed.From the picture itself it is not possible to determine damage/breakage to the safety shield component or to the connection point of the hub.Twenty (20) retained samples of the same lot number were obtained for evaluation.The retained samples showed no issues with safety shield breakage.Since the affected physical sample was not available for review, the retained samples showed no defect, and the picture could not provide an accurate evaluation for the defect, at this time a cause related to the manufacturing process could not be determined.If the affected sample becomes available for this incident or any potential future incidents, we would greatly appreciate the opportunity to conduct a thorough analysis.The material used to manufacture eclipse needles has been selected and tested to resist normal conditions of use.The assembly process has a system that inspects all needles for proper opening and activation of the safety shield, rejecting any defective products identified.Every lot is tested prior to release for final safety shield activation test (the force required to activate the eclipse hypodermic safety needle product) and this lot was released in compliance with specifications.Considering the preventive measures in place, we believe it is a low probability that the shield was damaged prior to use.We cannot discard the handling of the product as a possible impacting factor in this event.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE ECLIPSE S/T 30X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23451786
Report Number2243072-2025-01340
Device Sequence Number15693554
Product Code FMI
UDI-Device Identifier00382903058921
UDI-Public(01)00382903058921(10)2411006
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305892
Device Lot Number2411006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown